# SDR SWIA972267

- Difficulty date: January 13, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 3,777 hours, 5,401 cycles
- Engine: Pwa PW118B
- Propeller: Hamstd 14RF9
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, PASSING THROUGH 80 KNOTS RIGHT NP GAUGE FLUCTUATED FROM 100 PERCENT DOWN TO 50 PERCENT A FEW TIMES.  ABORTED TAKEOFF.  REPLACED RIGHT NP INDICATOR WITH SERVICEABLE UNIT.  OPS CHECK GOOD.  S/N ON B939, S/N OFF 105AB.
